# SDR USAA2009060491392

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 28,637 hours, 11,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 655 - SNA - PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT (AISLE) INOPERATIVE AT ROW 8 D/E/F.  REMOVED AND REPLACED SEAT ROW 8 D/E/F EMERGENCY LIGHT WIRE HARNESS PER MAINTENANCE MANUAL 33-51-18.  OPERATIONAL CHECK WAS GOOD.
